# SDR AALA20111214ORD01

- Difficulty date: December 14, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 31,441 hours, 13,273 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED STAB OUT OF TRIM LIGHT ILLUMINATED DURING INITIAL DESCENT.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STAB TRIM MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
